Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 3, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Mar 30, 2024, 7:11 PM EDT for Belmont County, Monroe County, Ohio; Marshall County, Wetzel County, West Virginia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2024, 7:11 PM EDT (23:11 UTC)
- Expired
- Mar 30, 2024, 7:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Belmont County, OH, Monroe County, OH, Marshall County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 101 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 7:11 PM EDT | HAIL 1 | Beallsville, OH | |
| Mar 30, 7:12 PM EDT | FUNNEL CLOUD | Jerusalem, OH | The Belmont County EMA reported a possible funnel cloud near the town of Jerusalem. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 4:46 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
548
WFUS51 KPBZ 302311
TORPBZ
OHC013-111-WVC051-103-302345-
/O.NEW.KPBZ.TO.W.0003.240330T2311Z-240330T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
711 PM EDT Sat Mar 30 2024
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Northeastern Monroe County in east central Ohio...
South central Belmont County in east central Ohio...
Wetzel County in northern West Virginia...
Marshall County in northern West Virginia...
* Until 745 PM EDT.
* At 711 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Woodsfield, moving southeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
New Martinsville around 725 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Wileyville, Proctor, Jerusalem, Woodlands, Big Run, Wilson, Cameron,
Knob Fork, Littleton, and Lynn Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3981 8116 3999 8103 3980 8052 3972 8052
3972 8042 3971 8042 3971 8040 3966 8040
3964 8039 3963 8040 3964 8043 3960 8045
3960 8048 3956 8050 3952 8049 3950 8047
3948 8047 3947 8050
TIME...MOT...LOC 2311Z 296DEG 43KT 3983 8106
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Milcarek3 follow-up statements
357
WWUS51 KPBZ 302322
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
722 PM EDT Sat Mar 30 2024
OHC013-302332-
/O.CAN.KPBZ.TO.W.0003.000000T0000Z-240330T2345Z/
Belmont OH-
722 PM EDT Sat Mar 30 2024
...THE TORNADO WARNING FOR SOUTH CENTRAL BELMONT COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...and northern West Virginia.
&&
LAT...LON 3979 8104 3986 8104 3985 8082 3988 8079
3991 8081 3980 8052 3972 8052 3972 8042
3971 8040 3964 8039 3963 8040 3964 8043
3960 8045 3960 8048 3956 8050 3949 8047
3948 8047 3947 8049
TIME...MOT...LOC 2322Z 296DEG 43KT 3977 8090
$$
OHC111-WVC051-103-302345-
/O.CON.KPBZ.TO.W.0003.000000T0000Z-240330T2345Z/
Monroe OH-Wetzel WV-Marshall WV-
722 PM EDT Sat Mar 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
NORTHEASTERN MONROE...WETZEL AND MARSHALL COUNTIES...
At 722 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of New Martinsville, moving southeast at 50
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
New Martinsville around 725 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Wileyville, Proctor, Woodlands, Big Run, Cameron, Knob Fork,
Littleton, Lynn Camp, Clarington, and Burton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3979 8104 3986 8104 3985 8082 3988 8079
3991 8081 3980 8052 3972 8052 3972 8042
3971 8040 3964 8039 3963 8040 3964 8043
3960 8045 3960 8048 3956 8050 3949 8047
3948 8047 3947 8049
TIME...MOT...LOC 2322Z 296DEG 43KT 3977 8090
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Milcarek241
WWUS51 KPBZ 302333
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
733 PM EDT Sat Mar 30 2024
OHC111-WVC051-103-302345-
/O.CON.KPBZ.TO.W.0003.000000T0000Z-240330T2345Z/
Monroe OH-Wetzel WV-Marshall WV-
733 PM EDT Sat Mar 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR EAST
CENTRAL MONROE...WETZEL AND MARSHALL COUNTIES...
At 732 PM EDT, a severe thunderstorm capable of producing a tornado
was located near New Martinsville, moving southeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Monroe, Wetzel and Marshall Counties, including the
following locations... Lynn Camp, Wileyville, Burton, Glen Easton,
Proctor, Big Run, Earnshaw, Knob Fork, and Littleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3971 8090 3986 8068 3980 8052 3972 8052
3972 8042 3971 8040 3964 8039 3963 8040
3964 8043 3960 8045 3960 8048 3956 8050
3949 8047 3948 8047 3947 8049
TIME...MOT...LOC 2332Z 296DEG 43KT 3971 8075
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Milcarek150
WWUS51 KPBZ 302341
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
741 PM EDT Sat Mar 30 2024
OHC111-WVC051-103-302350-
/O.EXP.KPBZ.TO.W.0003.000000T0000Z-240330T2345Z/
Monroe OH-Wetzel WV-Marshall WV-
741 PM EDT Sat Mar 30 2024
...THE TORNADO WARNING FOR EAST CENTRAL MONROE...WETZEL AND MARSHALL
COUNTIES WILL EXPIRE AT 745 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...and northern West Virginia.
&&
LAT...LON 3971 8090 3986 8068 3980 8052 3972 8052
3972 8042 3971 8040 3964 8039 3963 8040
3964 8043 3960 8045 3960 8048 3956 8050
3949 8047 3948 8047 3947 8049
TIME...MOT...LOC 2340Z 292DEG 38KT 3971 8069
$$
MilcarekWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:09 PM EDT, 2 minutes earlier.
Area forecast discussion, Mar 30, 7:09 PM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 709 PM EDT Sat Mar 30 2024 .SYNOPSIS... Multiple rounds of showers and thunderstorms, possible strong to severe at times, are expected through the rest of the weekend and into early next week. The greatest potential for flooding and severe thunderstorms will be Monday night and Tuesday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... KEY MESSAGES: - Showers and thunderstorms this evening. Strongest over OH/WV - Showers and thunderstorms taper off after 11pm, after which dry weather is expected. --------------------------------------------------------------- Currently, the front remains just to the northwest with a waning line of embedded super cells. Latest trends indicate waning surface based instability and an increase in outflow winds with the cells. Thus, a weakening trend has been noticed and this will continue through 02Z before it exits the forecast area. A line of counties to the northwest was removed from the watch and another teir will be removed by 00Z. Storms should wane and exit the area to the southeast by roughly 10pm as the front pushes through the area, leaving behind dry conditions for the remainder of the night. Overnight lows dip into the upper 30s along the I-80 corridor and low to mid 40s farther south. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... KEY MESSAGES: - Dry much of Sunday; previously-stalled front to the south begins to drift northward into the local area. - More widespread showers/storms Sunday night and Monday night, with the potential for flooding due to heavy rain in showers and thunderstorms training along the front. - Heaviest widespread rain expected Monday night. ----------------------------------------------------------------- Sunday starts off with a stalled front south of the area, resulting in dry weather (but lingering cloud cover) throughout the day. Highs climb into the low to mid 50s near I-80 and upper 50s to around 60 farther south. Another wave of low pressure is expected to track along the stalled front Sunday, triggering more showers and storms to develop across the Midwest as it does. These push eastward through the day, reaching the Ohio Valley and local area late in the evening and overnight into Monday as the front itself begins to drift northward again. There is low-end potential for some of these storms to become strong or severe as they traverse the Ohio Valley, potentially bringing gusting winds or hail to parts of southeast Ohio and northwest WV as they move through Sunday night. The bigger focus with this period will be on flooding rain potential, as these showers and storms could train over the same areas due to their east-west motion along the east-west oriented front Sunday night. There remains a fair amount of spread in rainfall probabilities in the NBM, with the 25th and 75th percentiles depicting roughly 0.3" and 1.0" during that overnight period, respectively. These probabilities may also be underrepresenting the true rainfall potential, since it is still too far out for CAMs to be included and global models may struggle to accurately resolve the convective nature of these showers/storms training along the front. Therefore, our current forecast biases a bit on the higher end of the probabilities, with almost the entire area forecast to see more than 0.5" and a locally higher swath of 1.0-1.3 inches stretching from roughly New Philadelphia to Pittsburgh to Latrobe (where the front is expected to generally be located during that period). Yet another disturbances moves along the nearly-stationary front Monday night, bringing another round of widespread rainfall with even greater flooding rain potential. By this time, portions of the local area may have already seen upwards of 1.0-1.5 inches of rainfall between the Saturday and Sunday night waves. This will mean soils could be saturated by the time the Monday night disturbance moves through, leading to more runoff potential and a heightened risk for flash and/or areal flooding due to heavy rain. In general, rainfall totals appear to be even higher in the Monday night wave, with latest rainfall probabilities showing a 60% or greater chance areawide of 1.0" and even a 50% or greater chance of at least 1.5" for areas south of Pittsburgh along the PA/WV border and into southeast Ohio. && .LONG TERM /TUESDAY THROUGH SATURDAY/... KEY MESSAGES: - Showers, heavy rain, and a severe storm potential Tuesday - Colder and windy for the second half of the week with rain and snow showers ------------------------------------------------------------------- Model ensembles indicate warm front should continue lifting north across the region Tuesday, as a surface low tracks toward the Lower Great Lakes and Upper Ohio Valley region. Ongoing locally heavy rain is possible, continuing the flood potential. Surface heating south of the front should result in increasing instability through the day Tuesday. Strong shear is also progged through peak heating, as the surface low's associated cold front approaches. Uncertainty exists in the details, but current indications are that severe storms will be possible in the afternoon and evening across the region, with the greatest focus along and south of I-70. The front should cross the area by Tuesday evening, as the parent shortwave trough closes into an upper low across the Lower Great Lakes and Upper Ohio Valley region. Rain and snow showers are expected through at least Thursday as model ensembles indicate the low will persist across the region. The upper low should exit the region Friday, with dry weather returning. && .AVIATION /23Z SATURDAY THROUGH THURSDAY/... General VFR cigs across the region to begin the period. A line of showers and storms will move through the southern half of the area early in the forecast. Have included showers at ports from PIT south, with a tempo of -tsra. FKL and DUJ look to remain in MVFR cigs through the evening and into the overnight hours. Low confidence forecast for the overnight and Sunday morning periods. With the exception of DUJ and FKL, models are showing a period of general VFR, where skies may temporarily clear. Then a rapid development of fog and stratus late tonight. It will be a race to see what develops first. Have put in MVFR fog at all ports with tempo restrictions to LIFR at the ports near a river. Also lowered cigs to high IFR/low MVFR with some tempo LIFR at ports with denser fog. Models are holding on to the low clouds and fog through the morning hours with improvement during the afternoon. FKL/DUJ will remain LIFR/IFR through Sunday morning with an improvement to MVFR Sunday afternoon. Light and variable winds are anticipated through the period. .Outlook... Restrictions in showers/possible thunderstorms return Sunday night and Monday night. && .HYDROLOGY... Widespread rounds of rain are expected beginning today, and periodically continuing through Tuesday. The initial rounds should act to saturate the ground, resulting in an increased flood potential as additional showers and thunderstorms occur, especially later Monday and Tuesday. Ensemble probabilities for at least 2 inches of total rainfall range from 30-60 percent, with the highest values seen across WV and the Laurel Highlands. In general, 1-3 inches of total rainfall is expected through the period, with localized higher amounts possible across WV. The highest rainfall rates are expected to fall Monday night into Tuesday morning. This may result in areas of flooding or flash flooding. Our area remains in a Marginal Risk (1/5) for excessive rainfall during this period. Model ensembles also continue to indicate rises on area rivers as runoff from the rainfall occurs. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && SYNOPSIS...Cermak/WM NEAR TERM...Cermak/WM/Shallenberger SHORT TERM...Cermak/WM LONG TERM...Cermak/WM AVIATION...22 HYDROLOGY...
Hazardous weather outlook, Mar 30, 4:06 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 406 PM EDT Sat Mar 30 2024 OHZ040-041-050-PAZ007>009-013>016-020>022-073-074-077-078-WVZ001-002- 312015- Carroll-Columbiana-Jefferson OH-Mercer-Venango-Forest-Lawrence- Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Westmoreland- Higher Elevations of Westmoreland-Indiana- Higher Elevations of Indiana-Hancock-Brooke- 406 PM EDT Sat Mar 30 2024 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rainfall totals ranging from 1 to 3 inches are possible through Tuesday. This could result in flooding or flash flooding, along with elevated river levels, mainly late Monday and Tuesday. In addition, severe thunderstorms are possible Tuesday. Damaging wind and large hail are expected to be the main hazards. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ029-031-075-076-WVZ021-509>514-312015- Washington-Greene-Fayette-Higher Elevations of Fayette-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 406 PM EDT Sat Mar 30 2024 This Hazardous Weather Outlook is for southwest Pennsylvania and northern West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rainfall totals ranging from 1 to 3 inches, with localized amount up to 4 inches, are possible through Tuesday. This could result in flooding or flash flooding, along with elevated river levels, mainly late Monday and Tuesday. Severe thunderstorms are possible Monday afternoon and evening, and again on Tuesday. Damaging wind and large hail are expected to be the main hazards. Snow showers will be possible late Wednesday through Thursday, with accumulations of up to 1-3 inches possible in the ridges (locally higher in eastern Tucker County, WV). .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039-048-049-057>059-068-069-WVZ003-004-012-312015- Tuscarawas-Coshocton-Harrison-Muskingum-Guernsey-Belmont-Noble- Monroe-Ohio-Marshall-Wetzel- 406 PM EDT Sat Mar 30 2024 This Hazardous Weather Outlook is for east central Ohio, and northern West Virginia. .DAY ONE...Tonight. There is a slight risk for severe thunderstorms this afternoon and evening. Large hail is expected to be the main hazard, though damaging straight-line wind gusts and/or a brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a marginal risk for severe thunderstorms late Sunday afternoon and evening, and again Monday afternoon and evening. Large hail is expected to be the main hazard, though damaging wind is also possible. Rainfall totals ranging from 1 to 3 inches are possible through Tuesday. This could result in flooding or flash flooding, along with elevated river levels, mainly late Monday and Tuesday. Severe thunderstorms are possible again on Tuesday. Damaging wind and large hail are expected to be the main hazards. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Mar 30, 4:40 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
440 PM EDT Sat Mar 30 2024
WVZ511>514-302115-
Eastern Preston WV-Eastern Tucker WV-Western Tucker WV-Preston WV-
440 PM EDT Sat Mar 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TUCKER AND SOUTHERN
PRESTON COUNTIES THROUGH 515 PM EDT...
At 440 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grafton, moving east at 60 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rowlesburg, Hannahsville, Silver Lake, Aurora, Elgon, Fellowsville,
Israel, and Cathedral State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3927 7985 3929 7987 3930 7990 3935 7989
3934 7949 3920 7948 3919 7944 3919 7940
3920 7938 3920 7937 3921 7934 3921 7931
3919 7929 3916 7932
TIME...MOT...LOC 2040Z 278DEG 50KT 3933 7993
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MilcarekLocal storm report, Mar 30, 6:16 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
616 PM EDT Sat Mar 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM Hail 3 E Newcastle 40.34N 82.11W
03/30/2024 E0.75 inch Coshocton OH Public
&&
Event Number PBZ2402013
MLBLocal storm report, Mar 30, 6:25 PM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
625 PM EDT Sat Mar 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Hail Warsaw 40.34N 82.00W
03/30/2024 E1.00 inch Coshocton OH Public
&&
Event Number PBZ2402014
MLBLocal storm report, Mar 30, 6:26 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
626 PM EDT Sat Mar 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM Hail Coshocton 40.25N 81.85W
03/30/2024 E0.88 inch Coshocton OH Public
&&
Event Number PBZ2402015
MLBLocal storm report, Mar 30, 6:47 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
647 PM EDT Sat Mar 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM Hail Zanesville 39.95N 82.01W
03/30/2024 E0.88 inch Muskingum OH Emergency Mngr
&&
Event Number PBZ2402016
MLBLocal storm report, Mar 30, 7:00 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
700 PM EDT Sat Mar 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM Hail 2 S Norwich 39.96N 81.79W
03/30/2024 M0.88 inch Muskingum OH Trained Spotter
&&
Event Number PBZ2402017
RRRThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 5:32 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton | 43 min |
| Mar 30, 6:11 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Noble | 49 min |
| Mar 30, 6:17 PM EDT | Severe Thunderstorm Warning | PBZ | Muskingum | 43 min |
| Mar 30, 6:41 PM EDT | Tornado Warning | PBZ | Belmont, Guernsey, Monroe, Noble | 34 min |
| Mar 30, 6:54 PM EDT | Severe Thunderstorm Warning | PBZ | Muskingum | 34 min |
| Mar 30, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Monroe, Muskingum, Noble | 34 min |
| Mar 30, 4:40 PM EDT | Special Weather Statement | PBZ | Tucker | 35 min |
Nearby
Tornado Warnings in Ohio, 2024Tornado Warnings in West Virginia, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.